Withdrawal Clonazepam

2 Replies Updated



Conversation Starter

maggie Says:


I stopped taking 1 mg clonazepam one/day maybe five-six days ago because I have a back injury which has flared up and I had to take hydrocodone.... I also take zolpidem and lisinopril and levothyroxine regularly and was taking benedryl for allergies.... I quit taking the benedry and clonazempam because a nurse friend of my friend said they should not all be taken together. Originally I was also on prozac 20mg. I started most of these when my husband died suddenly a few years ago. The last few days I thought I had the flu really bad because I had terrible joint and muscle aches, then horrendous headaches and a continuous slight nausea. Starting yesterday, I have had repeated panic attacks and I am scared.... I called the clonazepam hotline for help and they really just have volunteers and couldn't say what action to take. It is after five and I can't reach my dr. any advice



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
FollowOrders Says:

Although your nurse friend probably meant well, he or she isn't your prescriber. Clonazepam and Benadryl taken together can cause extra drowsiness, as can the combining of Clonazepam with Zolpidem or Hydrocodone. Lisinopril and your thyroid medication probably woudn't interact with Clonazepam.

Clonazepam is indicated for the treatment of Panic Disorder (and for certain seizure disorders). It's a member of the benzodiazepine (Valium-like) family of drugs. It's very potent on a milligram-for-milligram basis, and Clonazepam has a long half-life and duration of action. Suddently discontinuing or quickly dropping the prescribed dose of Clonazepam can cause withdrawal symptoms and rebound anxiety - just like you're describing. In some cases, stopping or lowering the dosage of Clonazepam can cause seizures. This drug should only be stopped or the dosge reduced under medical supervision. Your "nurse" friend should have known at least that much. I would sugges resuming the Clonazepam ASAP. Even a half-dose might help. Once the Clonazepam re-enters your system, you symptoms should clear up - within 2-4 hours.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Sarah Says:
via mobile

I've been taking clonazepam for 14 years. Prescribe by a psychiatrist after my husband death. I cut the 0.5 in half over 10 years ago without any withdrawal symptoms. Recently I had a very bad experience with some bad batches of the brand I've taken for years. I knew absolutely nothing about this medication. I never had access to the internet so I was actually clueless. I just knew it was a control substance. I'm in shock of what I have been reading about it now. I always knew that I would need to take it because it was helping me with chronic pain. I had to switch to a different brand due to the problem with the one I would specifically get because it was toxic to me. Something was changed because another mfg took it over. And Oh Lord! I have been having a very hard time adjusting to the new brand. I always knew that I would need to take it for the rest of my life because it worked perfect. Until I changed brands. I have been having withdrawal symptoms on the new brand. I've been thinking of getting off but I just can't believe what my body is going through. I wonder if this is withdrawal or side effects. One thing I realized is that I'm going through hell. I wonder why I had absolutely no withdrawal when I cut it in half and it still helped me with my chronic pain. Can't go to detox because they will not give me anything for my chronic pain during detox. Can't win. For now I'm just trying to adjust to the new brand. Hopefully someone can post a good success stories for me. God Bless us all going through this. I say that from the bottom of my heart.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Clonazepam Withdrawal
Klonopin, or clonazepam is one of the hardest drugs to get off of. I have seen this in hospital settings as a nurse myse... 30 replies
Proper clonazepam withdrawal method
I have been on klonopin 1mg for 4 months after an acute mixed manic episode. When I asked my psychiatrist if I could tap... 4 replies
sudden withdrawal from clonazepam
is anyone still having symptoms from a sudden clonazepam withdrawal. could you get any help? ## Pretty much everyone who... 16 replies
On Clonazepam for 7 years -- help with withdrawal?
I have been prescribed Clonazepam (Klonopin) for 7 years, first for Restless Leg, then for ALS. The ALS was diagnosed at... 8 replies
Clonazepam help me
I have always used the same brand of clonazepam. However they changed what is in the medication. I've been gravely i... 429 replies
withdrawal from vyvanse
My son had a terrible experience on wyvance. He has phyciatic systems to include halluciations. The doctor took him off ... 421 replies
Withdrawals from soma, morphine, xanax, oxycodone - help please
I have been in pain management for years, lost my doctor along with other patients, and primary won't fill or says s... 294 replies
withdrawal from klonopin 1mg daily
I have been on kolonopin 1 mg daily for 14 months now I am depressed and very anxious most of the time I want to get off... 291 replies
withdrawal symptoms lipitor
How long before muscle aches and weakness subside after discontinuing Lipitor ## Had been on 10mg for 4 years. recently ... 204 replies
Clonazepam ingredients Mylan brand vs Teva vs Accord
Please help with this, i have taken the mylan brand for several years, when the pharmacy could no longer order it they o... 190 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 6 August 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA